PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 38(52), pp. 39--44 (1985)
COMMUTATIVE WEAK GENERALIZED INVERSES OF A SQUARE MATRIX AND SOME RELATED MATRIX EQUATIONS
Jovan D. Kecki\'cFarmaceutski fakultet, Beograd, Yugoslavia
Abstract: The chief concern of this paper is the existence and the construction of all weak generalized inverses which commute with the original matrix; in other words we are concerned with the system $AXA=A$, AX=XA$. Some other matrix systems and equations are also considered.
Classification (MSC2000): 15A09, 15A24
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts